# SDR ASAA2014100709308

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 2,191 hours, 697 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB637
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 2,191 hours, 697 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FOLLOWING NR 1 ENGINE START .  ACFT GROUNDED. REMOVED NR 1 ENGINE FUEL PUMP PACKAGE, REF AMM 73-11-01-000-801-F00,  PART STEP 2.G., 1, THRU, 3, H. 1, THRU 16,  P.  REMOVED HMU FROM PUMP IAW T/C N8473000.  REMOVED HT EXCHANGER FROM PUMP REF MIG-2C 298704 ITEM NR 2.  INSTALLED NEW HMU TO NEW PUMP REF T/C N8473001. REINSTALLED HT EXCHANGER TO PUMP.  INSTALLED FUEL PUMP PACKAGE IAW MM 73-11-01-400-801-F00. ENGINE OPS, LEAK CHECKS & OPS TESTS GOOD.  OK FOR CONTINUED SERVICE.
